# SDR CHQA000549

- Difficulty date: September 3, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N264SK
- Make and model: Emb EMB-145
- Aircraft serial: 145221
- Aircraft time: 11,429 hours, 8,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND FORWARD EMERGENCY EXIT LIGHT IS INOP.  REMOVED AND REPLACED LIGHT BULB IAW EMB 145 MM 33-50-10.  OPS CHECK GOOD.
